Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on asymptotic behavior of solutions to a heterogeneous nonlinear reaction-diffusion system


Author: Si Ning Zheng
Journal: Proc. Amer. Math. Soc. 98 (1986), 103-108
MSC: Primary 35K57; Secondary 35B40
DOI: https://doi.org/10.1090/S0002-9939-1986-0848885-1
MathSciNet review: 848885
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A result on asymptotic behavior of solutions to a heterogeneous nonlinear reaction-diffusion system with homogeneous Neumann boundary condition is obtained, which improves the results in [5].


References [Enhancements On Off] (What's this?)

  • [1] K. Chueh, C. Conley, and J. Smoller, Positively invariant region for systems of nonlinear diffusion equations, Indiana Univ. Math. J. 26 (1977), 373-392. MR 0430536 (55:3541)
  • [2] E. Conway, D. Hoff, and J. Smoller, Large time behavior of solutions of systems of nonlinear reaction-diffusion equations, SIAM J. Appl. Math. 35 (1978), 1-16. MR 0486955 (58:6637)
  • [3] R. Courant and D. Hilbert, Methods of mathematical physics, Vol. 1, Interscience, New York, 1962.
  • [4] N. Shigesada and J. Roughgarden, The role of rapid dispersal in the population dynamics of competition, Theoret. Population Biol. 21 (1982), 353-372. MR 667337 (84b:92074)
  • [5] Y. Su, Asymptotic behavior of solutions of heterogeneous nonlinear reacting and diffusing systems, Nonlinear Anal. 9 (1985), 275-288. MR 784390 (87j:35060)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35K57, 35B40

Retrieve articles in all journals with MSC: 35K57, 35B40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0848885-1
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society